# SDR MALA975923

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 8A, FLOOR TRACK EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.
